MAUDE Adverse Event Report: INNOMED, INC. SUREGRIP SOFT TISSUE GRASPER 9"; PLIERS, PRODUCT CODE: HTC

INNOMED, INC. SUREGRIP SOFT TISSUE GRASPER 9"; PLIERS, PRODUCT CODE: HTC
Model Number 3645-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Spd noticed that the suregrip tissue grasper 9" was missing the spike.
 
Additional Manufacturer Narrative
Innomed, inc.Was alerted of the described event via mail on june 28, 2022.No information was listed on the report regarding the initial reporter, or the user facility, therefore innomed was unable to request and receive the affected device to perform an evaluation.No investigation could be conducted.A survey of the internal complaints database identified that the described event also occurred with two similar parts (3645-01 and 3645-02).After an investigation was performed in each case, a root cause was determined and corrective and preventive measures were implemented.Innomed will continue to trend the affected and similar parts to determine if additional corrective and preventive measures are required.
 
Event or Problem Description
Spd noticed that "the" sure grip tissue grasper 9" was missing the spike.

Brand Name
SUREGRIP SOFT TISSUE GRASPER 9"
Common Device Name
PLIERS, PRODUCT CODE: HTC
Manufacturer (Section D)
INNOMED, INC.
103 estus drive
savannah GA 31404
Manufacturer (Section G)
G. HIPP AND SOHN
carl benz strasse 1
d-78579
neuhausen ob eck, 78579
GM   78579
Manufacturer Contact
irene davis
103 estus drive
savannah, GA 31404
MDR Report Key14935174
Report Number1833053-2022-00003
Device Sequence Number14989429
Product Code HTC
UDI-Device Identifier00840277105950
UDI-Public00840277105950
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3645-03
Device Catalogue Number3645-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown